# SDR RAIA2018110630001

- Difficulty date: October 30, 2018
- Submitted: November 6, 2018
- Operation: Air carrier
- Aircraft: N845HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145842
- Aircraft time: 28,225 hours, 26,172 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Rib
- Condition: Corroded
- Location: Frame 65
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO BAY DOOR AT FRAME 65 RIB CORRODED..................REMOVED AND REPLACED CARGO BAY DOOR AT FRAME 65 RIB
